MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00500070
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report#: 3005099803-2023-01502 for the associated device information.It was reported to boston scientific corporation on march 02, 2023 that a habib endohpb catheter was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) with radiofrequency ablation (rfa) procedure performed on an unknown date.During the procedure, the habib endohpb catheter (the subject of mfr.Report#: 3005099803-2023-01502) was unable to deliver energy.The device was tried in saline outside the patient but it was still unable to deliver energy.A second habib endohpb catheter (the subject of this report) was used; however, the same problem occurred.The outcome of the procedure was unknown.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.Impact code f1001 is being used to capture the reportable issue of aborted/cancelled procedure.

Brand Name
HABIB ENDOHPB
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
STATICE MANUFACTURING
9 rue thomas edison
besancon 25000
FR   25000
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16584997
Report Number3005099803-2023-01501
Device Sequence Number1635142
Product Code KNS
UDI-Device Identifier08714729981909
UDI-Public08714729981909
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K180165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00500070
Device Catalogue Number0007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown